# SDR AALA202508046257

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 39,547 hours, 4,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D7170202001
- Part serial: 164369
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: **DR5 L/H EMERGENCY POWER BATTERY CAPACITY LOW**.  MAINTENANCE REPLACED  POWER BATTERY AND TEST NORMAL AS PERAMM 33-51-06.
